MathSciNet Relay Station
MathSciNet bibliographic data
MR1916600 (2003g:34162) 34K20 (34K60 92D25)
Muroya, Yoshiaki Persistence, contractivity and global stability in logistic equations with piecewise constant delays. J. Math. Anal. Appl. 270 (2002), no. 2, 602–635.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement